# SDR UIEA2022061300596

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG # 1 EVIDENCE OF HYDRAULIC  LEAK O/B  SIDE OF ENGINE  CONTAMINATED  WITH DRIED UP HYDRAULIC  FLUID. CLEANED #1 ENG HYDRAULIC LEAK PER B767-300 AMM 12-25-01. PENDING LEAK CHECK. PERFORMED LEAK CHECK PER B767-300 AMM 71-00-00 FOR ENG #1 HYD SYSTEM AND AMM 24-11-00. NO LEAKS NOTE)
